# SDR CA991116014

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nr 1 Bearing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE EXPERIENCED HIGH VIBRATIONS ON TAKEOFF.  OIL FOUND IN SPINNER.  OPERATOR SPECIFIED THAT THIS IS A KNOWN PROBLEM BUT HAPPENS VERY INFREQUENTLY.  OIL IS PROPAGATING FROM NR 1 BEARING UNDER CERTAIN CONDITIONS.
